# SDR ASAA2023052243313

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 55,407 hours, 16,535 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT #1 AND #2 HF RADIO. (RECEIVE OK. AUDIBLE TONE FOR TUNING NORMAL). GROUNDED - YES. ON DEFERRAL.
